On the line structure of designs

Rahilly A. (1991) On the line structure of designs. Discrete Mathematics, 92 1-3: 291-303. doi:10.1016/0012-365X(91)90288-D

Author Rahilly A.
Title On the line structure of designs
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 1991-11-17
Sub-type Article (original research)
DOI 10.1016/0012-365X(91)90288-D
Volume 92
Issue 1-3
Start page 291
End page 303
Total pages 13
Subject 2607 Discrete Mathematics and Combinatorics
2614 Theoretical Computer Science
Abstract A line of a design is the intersection of all the blocks on two points. There is an upper bound on the number of points in a line of a design. A line of a design which meets this upper bound is said to be of maximal length. Restrictions are obtained on the parameters of a symmetric 2-design in order that it might possess a set of lines of maximal length which partitions the point set of the design (that is, a '1-spread'). It is shown that the existence of an affine resolvable design with four blocks in each affine resolution class is equivalent to the existence of a Hadamard design possessing a 1-spread. Two recursive constructions for affine resolvable designs with four blocks in each affine resolution class are also given.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Scopus Import
Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 16:34:17 EST by System User